IJPAM: Volume 63, No. 1 (2010)

UNIQUENESS ALGEBRAIC CONDITIONS IN
THE STUDY OF SECOND ORDER ELLIPTIC SYSTEMS

Ioan Cristian Chifu$^1$, Ionut Traian Luca$^2$, Gabriela Petrusel$^3$
$^{1,2,3}$Department of Business
Faculty of Business
Babes-Bolyai University
7, Horea Str., Cluj-Napoca, RO-400174, ROMANIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]
$^3$e-mail: [email protected]


Abstract.The purpose of this paper is to give some algebraic conditions for the coefficients of a second order elliptic system in order to obtain some uniqueness and comparison results.

Received: April 29, 2010

AMS Subject Classification: 35J45, 35B05, 35J60

Key Words and Phrases: second order elliptic system, uniqueness, comparision results

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 1